RAMS logo
Introduction | Species lists | Search taxa | Taxon tree | Literature | Distributions | Statistics | Editors | Match taxa | Webservice | Log in

RAMS name details

Malletidae H. Adams & A. Adams, 1858

151904  (urn:lsid:marinespecies.org:taxname:151904)

 unaccepted (spelling variation)
Family
Not documented
MolluscaBase (2018). Malletidae H. Adams & A. Adams, 1858. Accessed through: De Broyer, C.; Clarke, A.; Koubbi, P.; Pakhomov, E.; Scott, F.; Vanden Berghe, E. and Danis, B. (Eds.) (2018) Register of Antarctic Marine Species at: http://www.marinespecies.org/rams/aphia.php?p=taxdetails&id=151904 on 2019-10-18
De Broyer, C.; Clarke, A.; Koubbi, P.; Pakhomov, E.; Scott, F.; Vanden Berghe, E. and Danis, B. (Eds.) (2019). Register of Antarctic Marine Species. Malletidae H. Adams & A. Adams, 1858. Accessed at: http://marinespecies.org/rams/aphia.php?p=taxdetails&id=151904 on 2019-10-18
Date
action
by
2005-04-07 12:32:21Z
created
2010-07-08 21:55:35Z
changed

basis of record Vaught, K.C.; Tucker Abbott, R.; Boss, K.J. (1989). A classification of the living Mollusca. American Malacologists: Melbourne. ISBN 0-915826-22-4. XII, 195 pp. (look up in IMIS[details]   

Website and databases developed and hosted by VLIZ · Page generated 2019-10-18 GMT · contact: Anton Van de Putte